# SDR GTIA2017050801899

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 40,977 hours, 19,212 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B001091
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK INOPERATIVE.  R & R THE OXYGEN MASK, OPS CHECKED OK, NO LEAKS NOTED IAW 35-12-41.
